# SDR HNAA2018101100249

- Difficulty date: October 5, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N627
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 43,152 hours, 39,828 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT ABOUT 80 KNTS, WARNING LIGHT ALONG WITH TRIM AURAL ALERT NOTIFICATION. PERFORMED TRIM OPS CHECK IAW 27-40-00. OPS CHECK GOOD. NO MESSAGE RELATED IN CMC. OK FOR SERVICE AT THIS TIME.
